# SDR DL72K000899

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457486
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE STR 4R LAP JOINT BETWEEN FS 480 AND FS 500.  ERA 334363-14 AUTHORIZES THE DAMAGE TO BE CUT OUT AND REPAIRED PER SRM 53-30-3, FIGURE 5.  THE DAMAGE WAS FOUND AT HMV.
